Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Branched coverings of graph imbeddings


Authors: Jonathan L. Gross and Seth R. Alpert
Journal: Bull. Amer. Math. Soc. 79 (1973), 942-945
MSC (1970): Primary 05C10, 55A15; Secondary 05C25, 55A10, 05C15
MathSciNet review: 0332543
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C10, 55A15, 05C25, 55A10, 05C15

Retrieve articles in all journals with MSC (1970): 05C10, 55A15, 05C25, 55A10, 05C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13270-7
PII: S 0002-9904(1973)13270-7